MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795231
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that when the x8-2t transducer was removed from a patient during a transesophageal exam, the tip was still in the bent position and the patient was possibly harmed during this procedure.The transducer was associated with the epiq cvx ultrasound system.Additional information is being obtained to determine patient outcome.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Event or Problem Description
This is supplemental report only, ref: medwatch mw5185243.This event has already been reported to fda, ref: mfr report number 3019216-2026-100114.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
A field service engineer evaluated the x8-2t transducer in response to the customer's complaint.The engineer tested the articulation mechanism and steering knob functionality, confirming that the transducer was fully capable of articulating in all directions and was not stuck in a bent position.When articulated through its full range of motion, the transducer could also be returned to the neutral position without any resistance.No faults or operational issues were identified with the articulation mechanism, and all functional issues passed.Because the customer declined to return the transducer, no additional investigation could be performed.The system has since been returned to service, and no similar issues have been reported.No further details about the patient's clinical outcome could be obtained.

Brand Name
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24708786
Report Number3019216-2026-100114
Device Sequence Number16069073
Product Code IYN
UDI-Device Identifier00884838123960
UDI-Public(01)00884838123960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number795231
Device Catalogue Number795231
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/15/2026
05/04/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/29/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown